Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Shortness of breath, metallic taste in mouth followed by cough post running after a long gap. Reason?

I just started training for with my school track team again, I took a year off to focus on karate. After running I have shortness of breath, a heavy feeling in my chest, a metallic taste in my mouth and I cough for at least an hour afterwards. Is it because of the time I took off and the intense training I jumped into or is there another reason?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The shortness of breath after running along with cough might indicate that you have exercise induced allergy. I also think that the metallic taste in your mouth is due to a medication that you are taking. I wonder what it is. However a visit with a doctor should help explain the reason. I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor